View : 13 Download: 0

The group of units of some finite local rings I

Title
The group of units of some finite local rings I
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2009
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 46, no. 2, pp. 295 - 311
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
The purpose of this paper is to identify the group of units of finite local rings of the types F2[X]/(Xk) and Z4[X]/I, where I is an ideal. It turns out that they are 2-groups and we give explicit direct sum decomposition into cyclic subgroups of 2-power order and their generators. © 2009 The Korean Mathematical Society.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE